# SDR DALA2017032202339

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER AT 30 STA 1620 HAS 3" CRACK INSIDE CHANNEL. REMOVED DAMAGED SECTION OF STRINGER FROM STA 1590-1620 STR 30 AND REPAIRED IAW SRM 53-00-03 REPAIR 1.
